# SDR CALA2015021293131

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 86,206 hours, 25,673 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO SMC 01, DOOR 4R WON'T DISARM, DOOR 4R SLIDE INADVERTENTLY DEPLOYED.  REPLACED SLIDE IAW AMM 25 -66-01.
